# SDR P9RA20040009

- Difficulty date: March 6, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 38,254 hours, 12,260 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT; AT GATE IN PHL, L1 DOOR SLIDE FELL OUT OF ITS CASING.  REINSTALLED L1 DOOR SLIDE PER MM 256601.
